# SDR FDEA201009103339

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- Engine: Ge CF66D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD NR2 SPOOL HAS A CRACK INDICATION AT HOLE "C".  REMOVED SPOOL FITTING NR 2 IAW SRM 51-31-01, VOL II.  MATERIAL ID IAW MD/DC10 SRM 53-50-00, FIG 17, VOL I.  INSTALLED NEW SPOOL FITTING IAW SRM   51-33-01, VOL II, PERFORMED HFEC IAW NATSPM 06-10-01.003 ON 4 EA.   MOUNT HOLES.  NO CRACKS FOUND USING TNAT0010-1.  MACHINED 11 EA. REPAIR BUSHINGS IAW SRM 53-50-00, FIG 17, VOL I AND EA 8-5310-1213556.  BUSHING OD DIAMETER CHECK FOR PROPER INTERFERENCE FIT OF 0.0005 - 0.0015 IAW EA 8-5310-123556.  INSTALLED BUSHING IAW SRM 53-50-00, FIG 17, VOL I AND EA 8-5310-123556.
